Публикация №1818

Название публикацииTHE ASYMPTOTIC BEHAVIOR OF EXTREMA OF COMPOUND COX PROCESSES WITH NONZERO MEANS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2000
Том99
Номер3
ГлаваНе задан
Страницы1273-1285
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1998) ASYMPTOTIC BEHAVIOR OF COMPOUND NONORDINARY COX PROCESSES WITH NONZERO MEANS

(1995) LIMIT BEHAVIOR OF CENTERED RANDOM SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES

(1996) LIMIT BEHAVIOR OF NONRANDOMLY CENTERED GENERALIZED COX PROCESSES

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS